# SDR DALA2024092509415

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Excess Play
- Location: Rudder Hing Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 EXCESSIVE PLAY ON RUDDER HINGE ARM NUMBER 6 BEARING. CORRECTIVE ACTION: REPLACED RUDDER HINGE ARM NUMBER 6 BEARING AS PER A320 FAM AMM 55-46-11-000-001-A AND AS PER A320 FAM AMM 55-46-11-400-001-A. (0573812)
